# SDR CA190726022

- Difficulty date: July 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 63,136 hours
- Propeller: Hamstd 14SF7
- System (JASC): 2110 · Cabin Compressor System
- Part: Acm
- Part number: 78279018
- Condition: Seized
- Part time: 53,708 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) THE CREW MADE A GATE RETURN AS CABIN TEMP COULD NOT BE CONTROLLED IN MANUAL OR AUTO MODE. AFTER A SYSTEM RESET AND ENGINE START THEY BEGAN TO LEAVE THE APRON WHEN THEY HEARD A CLUNKING SOUND FOLLOWED BY VISIBLE SMOKE IN THE FLIGHT DECK AND CABIN. THEY RETURNED TO THE GATE AND PERFORMED A RAPID DEPLANEMENT. MAINTENANCE FOUND THE ACM (AIR CYCLE MACHINE) SEIZED. P/N: 782790-18 S/N: 910242  TSN HOURS: 53708 , CYCLES: 65868 TSR HOURS: 270 , CYCLES: 339 A/C HOURS: 64432 A/C CYCLES: 66039 (TC# 20190726022)
